Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

On the Probability Distribution of the Sum of Uniformly Distributed Random Variables

Samarendra Kumar Mitra
SIAM Journal on Applied Mathematics
Vol. 20, No. 2 (Mar., 1971), pp. 195-198
Stable URL: http://www.jstor.org/stable/2099921
Page Count: 4
  • Subscribe ($19.50)
  • Cite this Item
On the Probability Distribution of the Sum of Uniformly Distributed Random Variables
Preview not available

Page Thumbnails

  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198